Följ
Lucian Ilie
Lucian Ilie
Verifierad e-postadress på csd.uwo.ca - Startsida
Titel
Citeras av
Citeras av
År
SHRiMP2: sensitive yet practical short read mapping
M David, M Dzamba, D Lister, L Ilie, M Brudno
Bioinformatics 27 (7), 1011-1012, 2011
4312011
HiTEC: accurate error correction in high-throughput sequencing data
L Ilie, F Fazayeli, S Ilie
Bioinformatics 27 (3), 295-302, 2011
1832011
Follow automata
L Ilie, S Yu
Information and computation 186 (1), 140-162, 2003
1732003
Computing longest previous factor in linear time and applications
M Crochemore, L Ilie
Information Processing Letters 106 (2), 75-80, 2008
1432008
RACER: Rapid and accurate correction of errors in reads
L Ilie, M Molnar
Bioinformatics 29 (19), 2490-2493, 2013
1062013
A simple algorithm for computing the Lempel Ziv factorization
M Crochemore, L Ilie, WF Smyth
Data Compression Conference (DCC 2008), 482-488, 2008
1002008
Maximal repetitions in strings
M Crochemore, L Ilie
Journal of Computer and System Sciences 74 (5), 796-807, 2008
942008
A note on the number of squares in a word
L Ilie
Theoretical Computer Science 380 (3), 373-376, 2007
882007
DELPHI: accurate deep ensemble model for protein interaction sites prediction
Y Li, GB Golding, L Ilie
Bioinformatics 37 (7), 896-904, 2021
852021
On NFA reductions
L Ilie, G Navarro, S Yu
Theory Is Forever: Essays Dedicated to Arto Salomaa on the Occasion of His …, 2004
802004
Multiple spaced seeds for homology search
L Ilie, S Ilie
Bioinformatics 23 (22), 2969-2977, 2007
792007
SPRINT: ultrafast protein-protein interaction prediction of the entire human interactome
Y Li, L Ilie
BMC bioinformatics 18, 1-11, 2017
782017
Repetitions in strings: Algorithms and combinatorics
M Crochemore, L Ilie, W Rytter
Theoretical Computer Science 410 (50), 5227-5235, 2009
742009
Reducing NFAs by invariant equivalences
L Ilie, S Yu
Theoretical Computer Science 306 (1-3), 373-390, 2003
742003
A simple proof that a word of length n has at most 2n distinct squares
L Ilie
Journal of Combinatorial Theory, Series A 112 (1), 163-164, 2005
732005
Fine and Wilf's Theorem for Abelian Periods.
S Constantinescu, L Ilie
Bull. EATCS 89, 167-170, 2006
682006
Towards a solution to the “runs” conjecture
M Crochemore, L Ilie, L Tinta
Combinatorial Pattern Matching: 19th Annual Symposium, CPM 2008, Pisa, Italy …, 2008
672008
The “runs” conjecture
M Crochemore, L Ilie, L Tinta
Theoretical Computer Science 412 (27), 2931-2941, 2011
642011
On a conjecture about slender context-free languages
L Ilie
Theoretical Computer Science 132 (1-2), 427-434, 1994
641994
Algorithms for computing small NFAs
L Iliea, S Yu
International Symposium on Mathematical Foundations of Computer Science, 328-340, 2002
632002
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20